# SDR SWAA2020030542165

- Difficulty date: February 8, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO FLOOR RAIL FROM STA 787-887, RBL 13, WL 150         AFT CARGO FLOOR RAIL BS 78-7-887 RBL 13 WL 150 FOUND  TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED FLOOR RAIL SECTION FROM BS 787-887 RBL 13 WITH SPLICE AT BS 887 PER SRM 51-40-02, SRM 53-00-53-2R REPAIR 3 EA 1-A53-8210 REV 5, BOEING DRAWING 146A7500, SRM 51-30-01 AND SRM 51-40-05
